# SDR VNAA0308003

- Difficulty date: August 5, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Aircraft time: 20,292 hours, 17,842 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 5729C000002
- Part serial: 0077
- Condition: Failed
- Location: Right
- Part time: 11,087 hours, 9,528 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT WITH BLEED AIR SELECTED, THERE WAS SMOKE AND NOISE COMING FROM THE RIGHT HAND PACK.  THE AIRCRAFT WAS THEN FERRIED TO CAK.  MAINTENANCE INSPECTED AND FOUND THE AIR COOL MACHINE BLADES WERE DAMAGED.  MAINTENANCE THEN REPLACED THE RIGHT HAND PACK IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 21-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
